Papers

  1. Well posedness of nonlinear parabolic systems beyond duality (with M. Bulíček and S. Schwarzacher), accepted to Ann. Inst. H. Poincaré Anal. Non Linéaire arXiv link to a preliminary version
  2. Boundedness and homogenous asymptotics for a fractional, logistic Keller-Segel equations (with R. Granero-Belinchón), accepted to DCDS-S, arXiv link to a preliminary version
  3. Global regular solutions to the compressible viscous heat conducting Navier-Stokes equations (with Y. Shibata and W. Zajączkowski), accepted to Handbook of Mathematical Analysis in Mechanics of Viscous Fluids, Springer 2018
  4. Existence and smoothness for a class of nD models in elasticity theory of small deformations (with M. Bulíček), Z. Angew. Math. Phys. 69 (2018), no. 1, 69:20, arXiv link to a preliminary version
  5. LlogL-integrability of the velocity gradient for Stokes system with drifts in L(BMO−1) (with G. Seregin), Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 459 (2017), 37-57, arXiv link to a preliminary version
  6. Suppression of blow up by a logistic source in 2D Keller-Segel system with fractional dissipation (with R. Granero-Belinchón), J. Differential Equations 263 (2017), no. 9, 6115-6142, arXiv link to a preliminary version
  7. Stress-diffusive regularizations of a non-viscous rate-type fluid model (with J. Málek and P. Minakowski), DCDS-S 10 (2017), no. 6, 1233-1256, arXiv link to a preliminary version
  8. Interior regularity of space derivatives to an evolutionary, symmetric φ-Laplacian  (with P. Kaplický), Monatsh. Math. 183 (2017), no. 1, 71-101, arXiv link to a preliminary version
  9. A unified theory for some non Newtonian fluids under singular forcing (with M. Bulíček and S. Schwarzacher), SIAM J. Math. Anal. 48 (2016), no. 6, 4241-4267, arXiv link to a preliminary version
  10. Keller-Segel meets Burgers on S1: large-time smooth solutions (with R. Granero-Belinchón), Nonlinearity 29 (2016) 3810-3836, arXiv link to a preliminary version
  11. Evolutionary, symmetric p-Laplacian. Interior regularity of time derivatives and its consequences. (with P. Kaplický), Comm. Pure Appl. Anal. Volume 15, Issue 6 (2016), 2401-2445, arXiv link to a preliminary version
  12. Qualitative robustness of the 3D Navier-Stokes system in Hα-spaces (with W. Zajączkowski), Nonlinear Anal. Real World Appl. 31 (2016), 513–532, arXiv link to a preliminary version
  13. On the generalized Buckley-Leverett equation (with R. Granero-Belinchón and G. K. Luli), J. Math. Phys. 57, 041501 (2016), arXiv link to a preliminary version
  14. Global solutions for a supercritical drift-diffusion equation (with R. Granero-Belinchón), Adv. Math. 295 (2016), 334–367, arXiv link to a preliminary version
  15. Boundedness of large-time solutions to a chemotaxis model with nonlocal and semilinear flux (with R. Granero-Belinchón), Topol. Methods Nonlinear Anal. 47 (2016), 369–387, arXiv link to a preliminary version
  16. On a generalized, doubly parabolic Keller-Segel system in one space dimension  (with R. Granero-Belinchón), Math. Models Methods Appl. Sci. 26 (2016), no. 1, 111–160, arXiv link to a preliminary version
  17. Almost everywhere Hölder continuity of gradients to non-diagonal parabolic systems, Manuscripta Math. 144 (2014), Issue 1-2, 51–90, link (open access)
  18. Global existence vs. blowup in a fully parabolic quasilinear 1D Keller-Segel system (with T. Cieślak and C. Morales-Rodrigo), Nonlinear Anal. 75 (2012), no. 13, 5215–5228, link to a preliminary version under a different title
  19. L∞ a priori bounds for gradients of solutions to quasilinear inhomogeneous fast-growing parabolic systems, J. Math. Anal. Appl. 393 (2012), no. 1, 222–230, link to a preliminary version

Other


  • Regularity of nonlinear non-diagonal evolutionary systems, PhD thesis 2015, supervisors: P. Kaplický and W. Zajączkowski link
  • Boundary De Giorgi-Ladyzhenskaya classes and their application to regularity of swirl of Navier-Stokes, link
  • Obcięcia Lipschitzowskie w przestrzeniach Sobolewa (Lipschitz truncations in Sobolev spaces) – M.Sc. Thesis in mathematics, 2009; supervisor: P. Gwiazda
  • Racjonalne oczekiwania i ekonomia behawioralna (Rational expectations and behavioral economics) – M.Sc. Thesis in economics, 2007; supervisor: M. Bukowski
  • O średnich całkowych (On integral means) – B.Sc. Thesis in mathematics, 2007; supervisor: P. Strzelecki
  • Równowagowy model poszukiwań z elementami optymalizacji transferów (Search equilibrium model with elements of optimization of transfers), Warsaw School of Economics, 2006
  • Sztywności nominalne i dynamiczne efekty szoku w polityce pieniężnej (Nominal rigidities and dynamic shock effects in monetary policy), (with K. Makowski and M. M. Wojciechowski), Warsaw School of Economics, 2006
  • Model RBC z kalibracją do gospodarki brytyjskiej (Real Business Cycle model calibrated to British economy), (with K. Makowski), Warsaw School of Economics, 2005